# SDR MASA20230925005

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 23,398 hours, 17,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703417311
- Part serial: NA
- Condition: Damaged
- Location: Fs280
- Part time: 23,398 hours, 17,974 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCIDENT WHERE THE NOSE POINT JACK PUNCTURED THE SKIN ADJACENT TO THE JACK POINT. DAMAGE IS JUST FORWARD OF FS280 AT OR NEAR BL?? 3-8R EXTENDING FORWARD APPROXIMATELY 10-12 INCHES.  PERMANENT REPAIR ACCOMPLISHED IAW RO# CRJ9-53-5309.
